# SDR SWIA2021062859124

- Difficulty date: May 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 677 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS CORROSION JUST AFT OF FS677.     (C-CHECK RO 6/22/2021)    REMOVED CORROSION FROM STGR 23R AFT FS677 REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-31-03-03-101-003-A04. INSTALLED ALL REPAIR PARTS (NEW STRINGER/ STRINGER SECTION/ NEW SPLICE ANGLE/NEW SHIM) IN MID CABIN AFT OF FS677.00 23R REF. CRJ-900 SRM, 53-00-03-201-001-A02. SEE CONTINUE CARD FOR FURTHER DETAILS, COMPLIED WITH WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
